MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-160
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during an endoscopic sleeve gastroplasty, procedure performed on (b)(6) 2025.During the procedure, the needle bent, preventing the transfer of the suture from the needle driver to the anchor exchange.The procedure was completed with a different device from the same model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve anchor.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve anchor.Block h11: the returned overstitch device was analyzed.A visual and microscope inspection was performed.The device was returned with the catheter working length kinked.The needle body was observed bent conditions, so this could affect directly the anchor exchange and failure to retrieve anchor.Additionally, during microscope inspection, the needle body did not work as expected.Based on the findings, the reported event of anchor exchange failure to retrieve anchor was confirmed.Based on all gathered information, the probable cause selected is adverse event related to procedure, since the adverse event occurred during the procedure and the device had no influence on event.A product labeling review identified that the device was used per the directions for use (dfu) / product label.

Brand Name
OVERSTITCH ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22850339
Report Number3005099803-2025-04216
Device Sequence Number19938158
Product Code OCW
UDI-Device Identifier20811955020661
UDI-Public(01)20811955020661(11)250121(17)271231(10)2025010058
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-160
Device Catalogue NumberESS-G02-160
Device Lot Number2025010058
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight45 KG